# SDR SWAA012950

- Difficulty date: October 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 24,674 hours, 21,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROWS 13-22.  REPAIRED EEPLS WIRING AND RELAMPED PER MM.
